Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 12714, 13 pages
http://dx.doi.org/10.1155/2007/12714
Research Article

Decision Analysis via Granulation Based on General Binary Relation

1Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Commercial Technical Institute for Computer Sciences, Suez, Egypt

Received 10 May 2006; Revised 22 November 2006; Accepted 26 November 2006

Academic Editor: Lokenath Debnath

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Y. Yao and S. K. M. Wong, “A decision theoretic framework for approximating concepts,” International Journal of Man-Machine Studies, vol. 37, no. 6, pp. 793–809, 1992. View at Publisher · View at Google Scholar
  2. Z. Pawlak, “Rough sets,” International Journal of Computer and Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. A. Rady, A. M. Kozae, and M. M. E. Abd El-Monsef, “Generalized rough sets,” Chaos, Solitons and Fractals, vol. 21, no. 1, pp. 49–53, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Pawlak and A. Skowron, “Rough membership functions,” in Advances in the Dempster-Shafer Theory of Evidence, R. R. Yager, M. Fedrizzi, and J. Kacprzyk, Eds., pp. 251–271, John Wiley & Sons, New York, NY, USA, 1994.
  5. E. F. Lashin, A. M. Kozae, A. A. Abo Khadra, and T. Medhat, “Rough set theory for topological spaces,” International Journal of Approximate Reasoning, vol. 40, no. 1-2, pp. 35–43, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. M. E. Abd El-Monsef, Statistics and Roughian, Ph.D. thesis, Faculty of Science, Tanta University, Tanta, Egypt, 2004.
  7. R. O. Duda and P. E. Hart, Pattern Classification and Scene Analysis, John Wiley & Sons, New York, NY, USA, 1973. View at Zentralblatt MATH
  8. S. G. Crossley and S. K. Hildbrand, “Semi-closure,” Texas Journal of Science, vol. 22, no. 2-3, pp. 99–119, 1971.
  9. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet